# SDR CA961003003

- Difficulty date: September 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech 100BEECH
- Engine: Pwa PT6A28
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Location: #1 Position
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) ON CLIMB OUT GOING THROUGH 7,000 FEET, CO-PILOT NOTICED A SLIGHT RISE IN ITT AND A SLIGHT DROP IN TORQUE AND OIL PRESSURE ON THE #1 ENGINE. POWER WAS REDUCED AND THE AIRCRAFT RETURNED TO ITS POINT OF DEPARTURE, WITH OIL PRESSURE MAINTAINED AT 52 PSI. MAIN OIL SCREEN INSPECTED - SLIGHT TRACES OF METAL. NOSE GEAR CASE SCREEN INSPECTED - EXCESSIVE AMOUNT OF METAL ON THE CHIP DETECTOR. ENGINE REMOVED FOR INSPECTION AND REPAIR.
